Our expert says:
I'm really pleased to hear that you've taken the first steps towards solving this problem. Xanor may help relieve the symptoms while your psychologist helps you remove the basis for the symptoms being there at all. I don't like people remaining on Xanor long-term ( beyond a few months ) so if by that stage it's felt that you need any further medication at all, then it might be best to gently come off the Xanor and consider one of the SSRI antidepressants, which can control the symptoms in a different way, without the possibility of dependency.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.